# SDR IPXA2020033053728

- Difficulty date: March 28, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 18,462 hours, 11,064 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AFWD DOOR DAMPER & EMERGENCY OPERATION CYLINDER HAS 0 PSI ON GUAGEREPLACED PNEUMATIC ASSY. PORTION OF DAMPER PER GMM 52-11-06 EFF SOURCE REF: 52-11-06
